Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2014, Article ID 315919, 13 pages
http://dx.doi.org/10.1155/2014/315919
Research Article

When an Extension of Nagata Rings Has Only Finitely Many Intermediate Rings, Each of Those Is a Nagata Ring

1Department of Mathematics, University of Tennessee, Knoxville, TN 37996-1320, USA
2Laboratoire de Mathématiques, Université Blaise Pascal, UMR6620, CNRS, Les Cézeaux, 24 avenue des Landais, BP 80026, 63177 Aubière Cedex, France

Received 30 March 2014; Accepted 14 June 2014; Published 2 September 2014

Academic Editor: Kaiming Zhao

Copyright © 2014 David E. Dobbs et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. E. Dobbs, G. Picavet, and M. Picavet-L’Hermitte, “Characterizing the ring extensions that satisfy FIP or FCP,” Journal of Algebra, vol. 371, pp. 391–429, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. D. D. Anderson, D. E. Dobbs, and B. Mullins, “The primitive element theorem for commutative algebras,” Houston Journal of Mathematics, vol. 25, pp. 603–623, 1999. View at Google Scholar
  3. D. Ferrand and J.-P. Olivier, “Homomorphismes minimaux d'anneaux,” Journal of Algebra, vol. 16, pp. 461–471, 1970. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. D. E. Dobbs, G. Picavet, and M. Picavet-L’Hermitte, “Transfer results for the FIP and FCP properties of ring extensions,” Communications in Algebra. To appear.
  5. L. I. Dechéne, Adjacent extensions of rings, University of California at Riverside, Riverside, Calif, USA, 1978.
  6. D. E. Dobbs, G. Picavet, M. Picavet-L’Hermitte, and J. Shapiro, “On intersections and composites of minimal ring extensions,” JP Journal of Algebra, Number Theory and Applications, vol. 26, no. 2, pp. 103–158, 2012. View at Google Scholar · View at MathSciNet · View at Scopus
  7. G. Picavet and M. Picavet-L’Hermitte, “About minimal morphisms,” in Multiplicative Ideal Theory in Commutative Algebra, pp. 369–386, Springer, New York, NY, USA, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  8. D. Lazard, “Autour de la platitude,” Bulletin de la Société Mathématique de France, vol. 97, pp. 81–128, 1969. View at Google Scholar · View at MathSciNet
  9. D. E. Dobbs, B. Mullins, G. Picavet, and M. Picavet-L’Hermitte, “On the {FIP} property for extensions of commutative rings,” Communications in Algebra, vol. 33, no. 9, pp. 3091–3119, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. G. Picavet and M. Picavet-L’Hermitte, “Morphismes t-clos,” Communications in Algebra, vol. 21, no. 1, pp. 179–219, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. N. Bourbaki, Algèbre, chapitres 4–7, Masson, Paris, France, 1981.
  12. C. Greither, Cyclic Galois Extensions of Commutative Rings, vol. 1534 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1992. View at MathSciNet
  13. D. D. Anderson, D. F. Anderson, and R. Markanda, “The rings R(X) and R X,” Journal of Algebra, vol. 95, no. 1, pp. 96–115, 1985. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. O. Zariski and P. Samuel, Commutative Algebra, vol. 1, D. Van Nostrand, Princeton, NJ, USA, 1963. View at MathSciNet
  15. A. Grothendieck and J. Dieudonné, Éléments de Géométrie Algébrique IV, No. 20, Presses Universitaires de France, Paris, France, 1964.
  16. M. C. Kang, “A note on the birational cancellation problem,” Journal of Pure and Applied Algebra, vol. 77, no. 2, pp. 141–154, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  17. P. Samuel, “Some Remarks on Lüroth’s Theorem,” Memoirs of the College of Science, University of Kyoto A, vol. 27, no. 3, pp. 223–224, 1953. View at Google Scholar · View at MathSciNet
  18. G. Picavet and M. Picavet-L’Hermitte, “Prüfer and Morita hulls of FCP extensions,” Communications in Algebra. To appear.